Asymptotic behavior of small perturbations for unsteady motion an ideal fluid jet | Научно-инновационный портал СФУ

Asymptotic behavior of small perturbations for unsteady motion an ideal fluid jet

Тип публикации: статья из журнала

Год издания: 2021

Идентификатор DOI: 10.17516/1997-1397-2021-14-2-204-212

Ключевые слова: equations of the poincare–sobolev type, free boundary, instability, small perturbations, unsteady motion

Аннотация: The stability problem of unsteady rotating circular jet motion of an ideal fluid is reduced to solving an initial-boundary value problem for Poincare–Sobolev type equation with an evolutionary condition on the jet free initial boundary. The solution of this problem is constructed by the method of variables separation. The asymptotic amplitudes behavior perturbations of the free jet boundary at t → ∞ is found. The results obtained are compared with the known results on the stability of the potential jet motion. © Siberian Federal University. All rights reserved.

Ссылки на полный текст

Издание

Журнал: Journal of Siberian Federal University - Mathematics and Physics

Выпуск журнала: Vol. 14, Is. 2

Номера страниц: 204-212

ISSN журнала: 19971397

Издатель: Siberian Federal University

Авторы

  • Andreev Viktor K. (Inst Computat Modelling SB RAS, Krasnoyarsk, Russia; Siberian Fed Univ, Krasnoyarsk, Russia)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.